PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A density version of Waring’s problem

Volume 199 / 2021

Juho Salmensuu Acta Arithmetica 199 (2021), 383-412 MSC: Primary 11P05; Secondary 11B13. DOI: 10.4064/aa200601-1-2 Published online: 31 May 2021


We study a density version of Waring’s problem. We prove that a positive density subset of $k$th powers forms an asymptotic additive basis of order $O(k^2)$ provided that the relative lower density of the set is greater than $(1 - \mathcal {Z}_k^{-1}/2)^{1/k}$, where $\mathcal {Z}_k$ is a certain constant depending on $k$, with $\mathcal {Z}_k \gt 1$ for every $k$ and $\lim _{k \rightarrow \infty } \mathcal {Z}_k = 1$.


  • Juho SalmensuuDepartment of Mathematics and Statistics
    University of Turku
    FI-20014 University of Turku, Finland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image